Self-decomposable probability distributions on
Kazimierz Urbanik (1969)
Applicationes Mathematicae
Similarity:
Kazimierz Urbanik (1969)
Applicationes Mathematicae
Similarity:
Przemysław Liszka (2013)
Annales Polonici Mathematici
Similarity:
Let for i = 1,..., N be contracting similarities, let be a probability vector and let ν be a probability measure on with compact support. It is well known that there exists a unique inhomogeneous self-similar probability measure μ on such that . We give satisfactory estimates for the lower and upper bounds of the spectra of inhomogeneous self-similar measures. The case in which there are a countable number of contracting similarities and probabilities is considered. In particular,...
Jon Eivind Vatne (2017)
Applications of Mathematics
Similarity:
Acute triangles are defined by having all angles less than , and are characterized as the triangles containing their circumcenter in the interior. For simplices of dimension , acuteness is defined by demanding that all dihedral angles between -dimensional faces are smaller than . However, there are, in a practical sense, too few acute simplices in general. This is unfortunate, since the acuteness property provides good qualitative features for finite element methods. The property...
Nguyen van Thu
Similarity:
CONTENTSIntroduction............................................................................................................................................................................ 51. Notation and preliminaries............................................................................................................................................ 52. Statement of the problem..................................................................................................................................................
Tomasz Rolski
Similarity:
CONTENTSIntroduction......................................................................................................................................... 51. n-Monotonic functions on (— ∞, ∞)........................................................................................... 62. Order relations in the set of probability distribution functions....................................................... 12 2.1. Preliminary concepts...............................................................................................................
Luigi Ambrosio, Simone Di Marino, Giuseppe Savaré (2015)
Journal of the European Mathematical Society
Similarity:
Motivated by recent developments on calculus in metric measure spaces , we prove a general duality principle between Fuglede’s notion [15] of -modulus for families of finite Borel measures in and probability measures with barycenter in , with dual exponent of . We apply this general duality principle to study null sets for families of parametric and non-parametric curves in . In the final part of the paper we provide a new proof, independent of optimal transportation, of the...
Philippe Clément, Wolfgang Desch (2008)
Studia Mathematica
Similarity:
Let , be complete separable metric spaces. Denote by (X) the space of probability measures on X, by the p-Wasserstein metric with some p ∈ [1,∞), and by the space of probability measures on X with finite Wasserstein distance from any point measure. Let , , be a Borel map such that f is a contraction from into . Let ν₁,ν₂ be probability measures on Ω with finite. On X we consider the subordinated measures . Then . As an application we show that the solution measures ...
V. N. Temlyakov (2006)
Banach Center Publications
Similarity:
This paper is a survey of recent results on some problems of supervised learning in the setting formulated by Cucker and Smale. Supervised learning, or learning-from-examples, refers to a process that builds on the base of available data of inputs and outputs , i = 1,...,m, a function that best represents the relation between the inputs x ∈ X and the corresponding outputs y ∈ Y. The goal is to find an estimator on the base of given data that approximates well the regression function...
Bo'az Klartag (2010)
Journal of the European Mathematical Society
Similarity:
Suppose that is an absolutely continuous probability measure on n, for large . Then has low-dimensional marginals that are approximately spherically-symmetric. More precisely, if , then there exist -dimensional marginals of that are -far from being sphericallysymmetric, in an appropriate sense. Here is a universal constant.
A. Luczak (1987)
Colloquium Mathematicae
Similarity:
Victor J. W. Guo (2018)
Czechoslovak Mathematical Journal
Similarity:
We give a new and elementary proof of Jackson’s terminating -analogue of Dixon’s identity by using recurrences and induction.
Itai Benjamini, Alain-Sol Sznitman (2008)
Journal of the European Mathematical Society
Similarity:
We consider random walk on a discrete torus of side-length , in sufficiently high dimension . We investigate the percolative properties of the vacant set corresponding to the collection of sites which have not been visited by the walk up to time . We show that when is chosen small, as tends to infinity, there is with overwhelming probability a unique connected component in the vacant set which contains segments of length const . Moreover, this connected component occupies a...
Shih-Hung Chang (1976)
Annales Polonici Mathematici
Similarity:
Johannes Rauh, Maik Schünemann, Jürgen Jost (2021)
Kybernetika
Similarity:
We study the unique information function defined by Bertschinger et al. within the framework of information decompositions. In particular, we study uniqueness and support of the solutions to the convex optimization problem underlying the definition of . We identify sufficient conditions for non-uniqueness of solutions with full support in terms of conditional independence constraints and in terms of the cardinalities of , and . Our results are based on a reformulation of the first...
Tomasz Kochanek, Janusz Morawiec (2010)
Annales Polonici Mathematici
Similarity:
Let (Ω,,P) be a probability space and let τ: ℝ × Ω → ℝ be a mapping strictly increasing and continuous with respect to the first variable, and -measurable with respect to the second variable. We discuss the problem of existence of probability distribution solutions of the general linear equation . We extend our uniqueness-type theorems obtained in Ann. Polon. Math. 95 (2009), 103-114.
M. K. Aouf (1988)
Matematički Vesnik
Similarity:
А.М. Вершик (1972)
Zapiski naucnych seminarov Leningradskogo
Similarity:
A. Szymański (1977)
Colloquium Mathematicae
Similarity:
K. Orlov (1981)
Matematički Vesnik
Similarity:
P. Srivastava, K. K. Azad (1981)
Matematički Vesnik
Similarity:
Ralph McKenzie (1971)
Colloquium Mathematicae
Similarity:
Janusz Matkowski (1989)
Annales Polonici Mathematici
Similarity:
Stephan Baier (2004)
Acta Arithmetica
Similarity: